# SDR CA070404005

- Difficulty date: April 26, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 50,774 hours
- Engine: Rroyce RB211535E4
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Overheated
- Location: Window
- Component: Windshield Assy, Boeing
- Component part number: 141N489002
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) UNKNOWN ODOR IN CONTROL CABIN THOUGHT TO BE FROM LAVATORY. ISOLATED TO FLIGHT DECK. ON DESCENT INTO AIRPORT, ODOR DISSIPATED AND FAULT COULD NOT BE FOUND. AIRCRAFT CONTINUED WITH NO FUMES BUT SLIGHT ODOR WAS PRESENT AT END OF FLIGHT. TERMINAL BLOCK ON SLIDING WINDOW WAS FOUND OVERHEATED.  WINDOW WAS REPLACED. (TC NR 20070404005)
